# SDR AALA20100121TUL03

- Difficulty date: December 16, 2009
- Submitted: March 10, 2010
- Operation: Air carrier
- Aircraft: N654A
- Make and model: Boeing 757223
- Aircraft serial: 24612
- Aircraft time: 58,364 hours, 20,048 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN MAIN CABIN INOPERATIVE.  REPLACED BATTER PACK.
